Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having itchy feeling in throat and cough. Had throat pain and took antibiotics. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
have an itchy feeling in my throat which makes me cough quite often. I had throat pain last week and took some antibiotics. could you plz advice?
Posted Mon, 30 Sep 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 56 minutes later
Brief Answer:
Disprin gargles

Detailed Answer:

After an antibiotic therapy typically the person is dehydrated and they add some stress to the human body.

Nothing to worry about now as the affects fade off in a week. Meantime the person should follow these:
1) Tab Zinetac 150 mg before food thrice a day for 5 days - Reflux is common after therapy so Ranitidine may help.
2) Drink Normal temperature water up to 3 litres per day- Antibiotics dehydrate
3) Include enough vegetable and dark color fruits up to 8 servings in a day - Fight the negative affects of antibiotic use or abuse.

Abuse is termed when a person voluntarily takes them without consulting an expert or physician.

With the above I observed that most people get back to optimum health in a week's time.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor